AnonymousMarch 20, 2007 at 11:05 am
I haven’t been on in awhile. Hope all is well. I just finished another IVIG treatment and had a question. Remember i am still having to go in the hospital for 5 days for the 8 hours a day every month. Anyway, i know we sometimes have trouble with our blood pressure but i have found that when i am having treatment that mine drops, ALOT. Sometimes to the point of concern by the staff. I think that was at 79/55 this time. Does anyone else have this problem?
AnonymousMarch 20, 2007 at 4:42 pm
As you know I do not have GBS/CIDP, my husband did and his use to drop drastically, but he never had a real problem with it. The nurses were concerned but by the next day he was fine again.
For me I have lived with drastically low blood pressure all my life and have never had anything serious happen to me. Whenever I have been in the hospital the nurses would freak out because I was extremely low.
I’m curious as to the answers that you will get on your question.
You must be logged in to reply to this topic.